# SDR UPS00832398

- Difficulty date: April 3, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 75,262 hours, 49,358 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 5769600
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 RIGHT WING L/E LOWER INTERNAL DOUBLER IS CRACKED AT XFS 597.5.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5769600 AND SRM 51-1-21, 51-1-20D.
